Access count of this item: 119

Files in This Item:
File Description SizeFormat 
KJ00004752369.pdf712.72 kBAdobe PDFView/Open
Title: Scale and Special Conformal Covariance in Statistical Mechanics
Authors: Gunton, J.D.
Issue Date: 20-Aug-1975
Publisher: 物性研究刊行会
Journal title: 物性研究
Volume: 24
Issue: 5
Start page: 189
End page: 206
Abstract: A short review is given of the postulates of scale and special conformal covariance for the critical point cumulant correlation functions. In particular a summary is presented of recent work which shows that the dilatation and special conformal Ward-Takahashi identities together with the operator expansion hypothesis of Kadanoff leads to such covariance.
Description: この論文は国立情報学研究所の電子図書館事業により電子化されました。
Appears in Collections:Vol.24 No.5

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.